<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 31, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 1—207
Asymptotic behaviour of the solutions of linear impulsive differential equations
P. S. Simeonov and D. D. Bainov
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 1—14
A note on the modified $k$-Fibonacci-like sequence
Youngwoo Kwon
MSC numbers : Primary 11B39, 11B75
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 1—16
On the adjoint linear system
Dong Kwan Shin
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 15—23
Hesitant fuzzy semigroups with two frontiers
Young Bae Jun, Kyoung Ja Lee, and Chul Hwan Park
MSC numbers : 20M12, 20M99, 08A72
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 17—25
Generic minimal submanifolds with parallel section in the normal bundle immersed in a complex projective space
Yeong Wu Choe, U Hang Ki, and Masahiro Kon
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 25—33
Codes based on residuated lattices
Tsafack Surdive Atamewoue, Young Bae Jun, Celestin Lele, Selestin Ndjeya, and Seok-Zun Song
MSC numbers : 03G25, 94B60
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 27—40
Betti numbers over Artinian local rings
Sangki Choi
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 35—44
On generalized zero-difference balanced functions
Lin Jiang and Qunying Liao
MSC numbers : 06E30, 05B10, 94B25
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 41—52
Accretive operators in a probabilistic normed spaces
Ki Sik Ha, Ki Yeon Shin, and Yeol Je Cho
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 45—54
Generalization of the Fej\'{e}r--Hadamard's inequality for convex function on coordinates
Ghulam Farid and Atiq Ur Rehman
MSC numbers : 26A51, 26D15, 65D30
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 53—64
Strong unique continuation of the Schrodinger operator
Yonne Mi Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 55—60
Relatively path-connected orthomodular lattices
Eunsoon Park
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 61—72
A study of q-contiguous function relations
Harsh Vardhan Harsh, Yong Sup Kim, Medhat Ahmed Rakha, and Arjun Kumar Rathie
MSC numbers : 33C05, 33D15
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 65—94
Some bounds for assignments
Gwang Yeon Lee
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 73—83
Complete maximal space-link hypersurfaces in an anti-de sitter space
Soon Meen Choi, U Hang Ki, and He Jin Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 85—92
On relative Chinese remainder theorem
Young Soo Park and Seog Hoon Rim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 93—97
Refined arithmetic-geometric mean inequality and new entropy upper bound
Vandanjav Adiyasuren, Tserendorj Batbold, and Muhammad Adil Khan
MSC numbers : Primary 26D15, 94A17
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 95—100
The group of units in a left Artinian ring
Jun Cheol Han
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 99—104
Stability of $(\alpha ,\beta ,\gamma)$-derivations on Lie C$^{*}$-algebra associated to a Pexiderized quadratic type functional equation
Nasrin Eghbali and Somayeh Hazrati
MSC numbers : Primary 46S40; Secondary 39B52, 39B82, 26E50, 46S50
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 101—113
W-regular convergence of $R^i$-continua
C. J. Rhee, I. S. Kim, and R. S. Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 105—113
The Bergman kernel function and the density theorems in the plane
Moon Ja Jeong
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 115—123
Fractional differentiation of the product of Appell function $F_{3}$ and multivariable $H$-functions
Junesang Choi, Jitendra Daiya, Dinesh Kumar, and Ram Kishore Saxena
MSC numbers : Primary 26A33; Secondary 33C45
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 115—129
Co-closed surfaces of 1-type gauss map
Young Ho Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 125—132
On a functional equation arising from Proth identity
Jaeyoung Chung and Prasanna K. Sahoo
MSC numbers : 39B82
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 131—138
Some properties of certain nonhyponormal operators
Sang Hun Lee and Cheon Seoung Ryoo
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 133—141
Fixed point theorems for condensing mappings satisfying Leray-Schauder type conditions
Shaini Pulickakunnel and Sreya Valiya Valappil
MSC numbers : 47H08, 47H10
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 139—145
The Steepest descent and conjugate gradient methods for slightly non-symmetric matrices
Do Hyun Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 143—143
An error analysis of the discrete Galerkin method for nonlinear integral equations
Young Hee Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 144—144
Quasi-uniform spaces over a base
Byung Sik Lee
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 145—146
On the least energy solutions in a quasilinear Neumann problem
Sang Don Park
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 147—148
Some strong convergence results of random iterative algorithms with errors in Banach spaces
Renu Chugh, Vivek Kumar, and Satish Narwal
MSC numbers : 47H06, 47H09, 47H10, 47H40, 60H25, 47J25, 49J40
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 147—161
On the method of least squares by a nonlinear spline stabilizer
Sang Mun Cho
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 149—149
Geometry of connections and moduli space
Seung Hun Yi
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 150—150
Seven-dimensional considerations of the geometry of the Einstein's unified field theory
Mi Ae Kim
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 151—151
On generalized quasi-conformal $N(k,\mu )$-manifolds
Kanak Kanti Baishya and Partha Roy Chowdhury
MSC numbers : 53C15, 53C25
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 163—176
On the conjugacy of M\"{o}bius groups in infinite dimension
Xi Fu and Bowen Lu
MSC numbers : 30F40, 20H10
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 177—184
On Theil's method in fuzzy linear regression models
Seung Hoe Choi, Hye-Young Jung, Woo-Joo Lee, and Jin Hee Yoon
MSC numbers : Primary 62A86, 60A86
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 185—198
Pricing of quanto chained options
Geonwoo Kim
MSC numbers : Primary 91B25, 91G60
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 199—207

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd